`a`

Systems with coupling in $mathbb(R)^N$ class of noncoercive potentials

Pages: 295 - 304, Issue Special, July 2003

 Abstract        Full Text (212.9K)              

Marcelo F. Furtado - Universidade de Brasília, Departamento de Matemática, 70910-900, Brasília - DF, Brazil (email)
Liliane A. Maia - Departamento de Matemática, UnB, 70910-900 Brasília-DF, Brazil (email)
Elves A. B. Silva - Departamento de Matemática, UnB, 70910-900 Brasília-DF, Brazil (email)

Abstract: This paper deals with the existence and multiplicity of solutions to a class of resonant semilinear elliptic system in RN. The main goal is to consider systems with coupling where none of the potentials are coercive. The existence of solution is proved under a critical growth condition on the nonlinearity.

Keywords:  Elliptic Systems, Nonquadraticity, Resonant Problems.
Mathematics Subject Classification:  35J50, 35J55.

Received: September 2002;      Revised: March 2003;      Published: April 2003.